Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 301560, 20 pages
http://dx.doi.org/10.1155/2013/301560
Research Article

The Existence of Positive Solutions for Boundary Value Problem of the Fractional Sturm-Liouville Functional Differential Equation

School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China

Received 25 April 2013; Accepted 20 June 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Yanan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanan Li, Shurong Sun, Zhenlai Han, and Hongling Lu, “The Existence of Positive Solutions for Boundary Value Problem of the Fractional Sturm-Liouville Functional Differential Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 301560, 20 pages, 2013. https://doi.org/10.1155/2013/301560.